# SDR AALA202404220909

- Difficulty date: April 19, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A321-231
- Aircraft serial: 3977
- Aircraft time: 49,555 hours, 18,673 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: L4 Dooor Slide
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: F/A PANEL SHOWS 4L DOOR SLIDE PRESSURE IN AMBER.  4L DOOR MECHANICAL GAUGE SHOWS IN THE GREEN. SERVICE 4L DOOR DAMPER AS REQUIRED PER AMM 52-10-10-614-001-A NO LEAKS NOTED AT THIS TIME.
